# SDR CA100621016

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 150M
- Aircraft time: 13,244 hours
- Engine: Cont O200A
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: C9065
- Condition: Unserviceable
- Location: External Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNKNOWN PART CYCLES, PART TSN AND PART TSO, HOWEVER THEY WERE CHANGED DUE TO AMENDED TIME CONTROL REQUIREMENT AS PER MANUFACTURER.  SWITCH WELDED IN THE OFF POSITION, APPEARS SWITCH CANNOT HANDLE CIRCUIT REQUIREMENTS.  SWITCH REPLACED WITH NEW. (TC# 20100621016)
